# SDR 95ZZZX2184

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2530V
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0604
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 53E19600
- Condition: Nut Missing
- Location: Thermo Bypass
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH LYCOMING SB 518A DATED 2-3-95, THE CRIMP NUT ON THE THERMOSTATIC BYPASS VALVE WAS FOUND MISSING.
